Dominic Rochon
TitreCitée parAnnée
On algebraic properties of bicomplex and hyperbolic numbers
D Rochon, M Shapiro
Anal. Univ. Oradea, fasc. math 11 (71), 110, 2004
1182004
A generalized Mandelbrot set for bicomplex numbers
D Rochon
Fractals 8 (04), 355-368, 2000
812000
Bicomplex quantum mechanics: I. The generalized Schrödinger equation
D Rochon, S Tremblay
Advances in Applied Clifford Algebras 14 (2), 231-248, 2004
572004
Bicomplex quantum mechanics: II. The Hilbert space
D Rochon, S Tremblay
Advances in applied Clifford algebras 16 (2), 135-157, 2006
522006
Finite-dimensional bicomplex Hilbert spaces
RG Lavoie, L Marchildon, D Rochon
Advances in applied Clifford algebras 21 (3), 561-581, 2011
332011
Infinite-dimensional bicomplex Hilbert spaces
RG Lavoie, L Marchildon, D Rochon
Ann. Funct. Anal 1 (2), 75-91, 2010
292010
On a generalized Fatou–Julia theorem in multicomplex spaces
V GARANT–PELLETIER, D Rochon
Fractals 17 (03), 241-255, 2009
292009
Normal families of bicomplex holomorphic functions
KS Charak, D Rochon, N Sharma
Fractals 17 (03), 257-268, 2009
292009
A bicomplex Riemann zeta function
D Rochon
Tokyo Journal of Mathematics 27 (2), 357-369, 2004
292004
The bicomplex quantum harmonic oscillator
RG Lavoie, L Marchildon, D Rochon
arXiv preprint arXiv:1001.1149, 2010
232010
On a generalized Fatou-Julia theorem
D Rochon
Fractals 11 (03), 213-219, 2003
212003
On a bicomplex distance estimation for the Tetrabrot
É Martineau, D Rochon
International Journal of Bifurcation and Chaos 15 (09), 3039-3050, 2005
192005
A Bloch constant for hyperholomorphic functions
D Rochon
Complex Variables and Elliptic Equations 44 (2), 85-101, 2001
192001
On a relation of bicomplex pseudoanalytic function theory to the complexified stationary Schrödinger equation
D Rochon
Complex Variables and Elliptic Equations 53 (6), 501-521, 2008
182008
On the Klein–Gordon equation and hyperbolic pseudoanalytic function theory
VV Kravchenko, D Rochon, S Tremblay
Journal of Physics A: Mathematical and Theoretical 41 (6), 065205, 2008
172008
On factorization of bicomplex meromorphic functions
KS Charak, D Rochon
Hypercomplex Analysis, 55-68, 2008
172008
A study of dynamics of the tricomplex polynomial
PO Parisé, D Rochon
Nonlinear Dynamics 82 (1-2), 157-171, 2015
142015
The fundamental theorems in the framework of bicomplex topological modules
R Kumar, R Kumar, D Rochon
arXiv preprint arXiv:1109.3424, 2011
142011
Sur une généralisation des nombres complexes: les tétranombres
D Rochon
Université de Montréal, 1997
141997
Hilbert space of the bicomplex quantum harmonic oscillator
RG Lavoie, L Marchildon, D Rochon
AIP Conference Proceedings 1327 (1), 148-157, 2011
112011
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20